# SDR A6WA201542787

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 28,539 hours, 27,521 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 4004, ON FIRST ATTEMPT TO START THE APU THE DOOR DID NOT OPEN, ON SECOND  ATTEMPT THE DOOR OPENED BUT THE RPM HUNG 28% & A STRONG FUEL ODOR FILLED THE CABIN.  COMPLIED WITH CM ACTION PLACARDED & PLACED ON MEL.  R & R APU ECU IAW AMM 49-61-01.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & REMOVED FROM MEL.
